# SDR A6WA202102028093

- Difficulty date: December 15, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 39,745 hours, 39,335 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Angle
- Part number: 60012031
- Part serial: NSN
- Condition: Gouged
- Location: Fs 139.54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B LE PANEL UPPER MOUNT LANDING HAS A GOUGE ON ANGLE DWG #600-12031. GOUGE IS NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 57-00-00 REV 38.  *************AIRCRAFT REMOVED FROM SERVICE************************  EDGE TRIMMED THE CHAFED AREA DIMENSIONS: 1.1"L X .040"W X .100"D. HFEC INSPECTION PERFORMED AT CUTOUT WITH NO INDICATIONS. VERIFIED MINIMUM 2D EDGE DISTANCE BETWEEN TRIMMED AREA AND ADJACENT FASTENERS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED  IAW ASAP EA #AWAC-CRJ257-01792 REV IR DATED 2022-01-19. WORK COMPLETED ON AERSALE WO #003526 CARD #50011. N438AW TT: 39,745:56 TC: 39,335.
